# SDR ASAA2019120471504

- Difficulty date: November 27, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 3503
- Aircraft time: 41,729 hours, 12,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620000
- Condition: Dented
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT BTW FR 64/65 AND STR 40/41 LH. REF EA A320-53EA-00124. REQUIRES PERMANENT REPAIR. GROUNDED - YES. INSTALLED PERMANENT CATEGORY 'A' REPAIR REF A320 SRM 53-41-11-30-093.
